# SDR AALA2018052189012

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 53,408 hours, 25,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 623651
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SLIDE BUSTLE LENS FOR BOTTLE GAUGE IS CRACKED.  REPLACED THE LENS IAW CMM 25-60-00.
